RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 94–95 (Mi faa1490)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Stable cohomology of the algebra $W_n$ and relations in the algebra $L_1$

B. L. Feigin, D. B. Fuchs


Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 264–266

Bibliographic databases:

UDC: 519.46
Received: 23.05.1983

Citation: B. L. Feigin, D. B. Fuchs, “Stable cohomology of the algebra $W_n$ and relations in the algebra $L_1$”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 94–95; Funct. Anal. Appl., 18:3 (1984), 264–266

Citation in format AMSBIB
\Bibitem{FeiFuc84}
\by B.~L.~Feigin, D.~B.~Fuchs
\paper Stable cohomology of the algebra $W_n$ and relations in the algebra $L_1$
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 94--95
\mathnet{http://mi.mathnet.ru/faa1490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757265}
\zmath{https://zbmath.org/?q=an:0559.17008}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 264--266
\crossref{https://doi.org/10.1007/BF01086175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800021}


Linking options:
  • http://mi.mathnet.ru/eng/faa1490
  • http://mi.mathnet.ru/eng/faa/v18/i3/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Golenishcheva-Kutuzova, D. R. Lebedev, M. A. Olshanetsky, “Between $\widehat {gl}(\infty )$ and $\widehat {sl}_N$ affine algebras I. Geometrical actions”, Theoret. and Math. Phys., 100:1 (1994), 863–873  mathnet  crossref  mathscinet  zmath  isi
    2. Mosman E., Sharapov A., “All Stable Characteristic Classes of Homological Vector Fields”, Lett Math Phys, 94:3 (2010), 243–261  crossref  isi
    3. Lyakhovich S.L., Mosman E.A., Sharapov A.A., “Characteristic classes of Q-manifolds: Classification and applications”, J Geom Phys, 60:5 (2010), 729–759  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:282
    Full text:95
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020